# SDR MWEA011426

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930S5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON J-CHANNEL FUSELAGE STATION 503 BETWEEN LONGERON 29 LEFT AND RIGHT.  REMOVED CORROSION, CUT OUT DAMAGE IN FRAME.  INSTALLED REPAIR SPLICE.
